# SDR CALA2023063002102

- Difficulty date: June 8, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Rh Main Lndg On
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLED BREAK WAS FOUND IN RH MAIN LNDG ON VAPOR AREA BS 727. REPAIRED WCS ATTACH ANGLE OF THE RH MLG BAY VAPOR BARRIER STA 66 3.75, RBL 10 IAW EA NO. 230178 AND EC/RA NO. 5710-02830 SFR NO. 1032756 (WORK ACCOMPLISHED BY V934441 AND AAR QC A-76 V920285).
